MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC 2.25 MM PEDICLE PROBE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC 2.25 MM PEDICLE PROBE; INSTRUMENT, STEREOTAXIC
Model Number 9733457
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No patient information provided as no patient was involved in this concern.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation instrument outside of procedure.It was reported that the probe had a deformed tip.During the regular inspection, the cervical probe could be verified, but it was visually confirmed that the probe was bent.Slight inaccuracy was also confirmed in the bone model.There was no patient present.
 
Additional Manufacturer Narrative
The probe was returned for analysis.Through visual and functional testing it was determined that the probe had no apparent physical damage.With markers attached and fully seated, the probe returned good geometry and divot error readings.No problem was found.If information is provided in the future, a supplemental report will be issued.

Brand Name
2.25 MM PEDICLE PROBE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8508900
Report Number1723170-2019-01703
Device Sequence Number11178568
Product Code HAW
UDI-Device Identifier00613994335968
UDI-Public00613994335968
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9733457
Device Catalogue Number9733457
Device Lot Number150911
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2019
Supplement Date Received by Manufacturer04/22/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1